MathSciNet Relay Station
MathSciNet bibliographic data
MR2276498 (2008i:35025) 35F20 (76P05 76X05 82C40)
Yang, Tong; Yu, Hongjun; Zhao, Huijiang Cauchy problem for the Vlasov-Poisson-Boltzmann system. Arch. Ration. Mech. Anal. 182 (2006), no. 3, 415–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement